# SDR DALA2016041303689

- Difficulty date: January 8, 2015
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 47,154 hours, 15,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT 1.5" L X 1.25" W X .0937" D AT BS 640 FWD OF STR 18L APPROXMENTLY FWD OF L13 WINDOW 4" BELOW FLOOR LINE.  C/W VISUAL INSP IAW SRM 53-00-01.  NO CHANGE IN CONDITION DECAL STILL IN PLACE, OK TO CONTINUE AS DEFERED.
